Hi everyone- I have been taking Effexor now for 2 1/2 weeks, starting at 75 for about 6 days (it worked right away-too well for it to just be a placebo) then it faded away. My doc had me go to 150 and the same thing is happening. I would appreciate any help or advice! Has anyone had this happen? I know 2 1/2 weeks isn't that long on this med and hoping these brief phases of feeling better are a good sign? Thank you for any input!!
Silas; This can happen with Effexor and I am guessing it's the capsule that is timed release. It is really a good sign that you are noticing good and bad days,The way the Effexor XR works is for the first 1 to 2 weeks for many people is kind of hard you may notice some side effects one is increased depression or anxiety. which this could be what you are feeling with the good results but you continue to take it every day about the same time each day. Normally you could start to feel better in 3 to 4 weeks more on a regular basic's But to get the full blood level it takes 6 to 8 weeks of taking it every day and about the same time each day also But it is a really good sign that you are getting good days already. Hope this helps you just keep taking it life gets better. Chuck1957
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jun 2010 • 1 answer
Posted 19 Aug 2011 • 1 answer
Posted 24 Aug 2014 • 2 answers
Posted 1 Nov 2014 • 8 answers
Effexor XR - I filled my first script for Effexor X R 75 mg in the early evening a couple days ago.?
Posted 6 Nov 2016 • 3 answers